On explicit formulas for solutions of stochastic equations

A. J. Veretennikov, N. V. Krylov

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

The article is devoted to the proof of some criteria for the existence of a strong solution of a stochastic integral equation of the form. One of the criteria appears as a Fredholm alternative; others are formulated in terms of the theory of differential equations of parabolic type. The proof of these criteria is based on finding formulas expressing via multiple stochastic integrals, formulas which in the case give an expression for, if is a strong solution of the stochastic equation. Bibliography: 11 titles.

Original languageEnglish (US)
Pages (from-to)239-256
Number of pages18
JournalMathematics of the USSR - Sbornik
Volume29
Issue number2
DOIs
StatePublished - Feb 28 1976

Fingerprint Dive into the research topics of 'On explicit formulas for solutions of stochastic equations'. Together they form a unique fingerprint.

Cite this